RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ageev, Aleksandr Aleksandrovich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19

Number of views:
This page:2120
Abstract pages:3743
Full texts:1245
References:281
Candidate of physico-mathematical sciences
E-mail:
Website: http://www.math.nsc.ru/LBRT/k5/ageev.html

Subject:

Combinatorial optimization, graph theory, design and analysis of algorithms for discrete optimization problems.


http://www.mathnet.ru/eng/person27787
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/206895

Publications in Math-Net.Ru
2014
1. A. A. Ageev, A. V. Kel'manov, A. V. Pyatkin, “Complexity of the Euclidean max cut problem”, Diskretn. Anal. Issled. Oper., 21:4 (2014),  3–11  mathnet  mathscinet; J. Appl. Industr. Math., 8:4 (2014), 453–457
2009
2. A. A. Ageev, E. Kh. Gimadi, A. A. Kurochkin, “Polynomial algorithm for the path facility location problem with uniform capacities”, Diskretn. Anal. Issled. Oper., 16:5 (2009),  3–18  mathnet  mathscinet  zmath
3. A. A. Ageev, A. V. Pyatkin, “A 2-approximation algorithm for the metric 2-peripatetic salesman problem”, Diskretn. Anal. Issled. Oper., 16:4 (2009),  3–20  mathnet  mathscinet  zmath
2007
4. A. A. Ageev, “Алгоритм с оценками для пропорционального случая двухпроцессорной задачи теории расписаний типа flow shop c минимальными задержками”, Diskretn. Anal. Issled. Oper., Ser. 1, 14:4 (2007),  3–15  mathnet  zmath; J. Appl. Industr. Math., 2:4 (2008), 447–454  scopus
5. A. A. Ageev, “Метрические задачи размещения c не кратчайшими маршрутами обслуживания”, Diskretn. Anal. Issled. Oper., Ser. 1, 14:3 (2007),  3–12  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 2:3 (2008), 311–316  scopus
2006
6. A. A. Ageev, A. E. Baburin, E. Kh. Gimadi, “A polynomial algorithm with an accuracy estimate of 3/4 for finding two nonintersecting Hamiltonian cycles of maximum weight”, Diskretn. Anal. Issled. Oper., Ser. 1, 13:2 (2006),  11–20  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 1:2 (2007), 142–147  scopus
7. A. A. Ageev, V. P. Il'ev, A. V. Kononov, A. S. Televnin, “Computational complexity of the graph approximation problem”, Diskretn. Anal. Issled. Oper., Ser. 1, 13:1 (2006),  3–15  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 1:1 (2007), 1–8  scopus
2004
8. A. A. Ageev, “Algorithms with improved estimates for accuracy for the set covering problem”, Diskretn. Anal. Issled. Oper., Ser. 2, 11:1 (2004),  3–10  mathnet  mathscinet  zmath
1997
9. A. A. Ageev, “Complexity of the determination of the maximum weighted joining in a graph”, Diskretn. Anal. Issled. Oper., Ser. 1, 4:3 (1997),  3–8  mathnet  mathscinet  zmath
1994
10. A. A. Ageev, “Complexity of the network problem of a median on planar lattices”, Trudy Inst. Mat. SO RAN, 27 (1994),  6–13  mathnet  mathscinet  zmath
11. A. A. Ageev, “Dominating sets and hamiltonicity in $K_{1,3}$-free graphs”, Sibirsk. Mat. Zh., 35:3 (1994),  475–479  mathnet  mathscinet  zmath; Siberian Math. J., 35:3 (1994), 421–425  isi
1990
12. A. A. Ageev, “A polynomial algorithm for solving the location problem on a series-parallel network”, Upravliaemie systemy, 1990, 30,  3–16  mathnet  mathscinet  zmath
1989
13. A. A. Ageev, “Graphs, matrices and an elementary location problem”, Upravliaemie systemy, 1989, 29,  3–10  mathnet  mathscinet
1988
14. A. A. Ageev, “A transformation of the problem of maximizing a concave separable function on a polymatroid intersection”, Upravliaemie systemy, 1988, 28,  3–7  mathnet  mathscinet  zmath
15. A. A. Ageev, V. L. Beresnev, “Algorithms for the minimization of certain classes of polynomials of Boolean variables”, Trudy Inst. Mat. Sib. Otd. AN SSSR, 10 (1988),  5–17  mathnet  mathscinet  zmath
1985
16. A. A. Ageev, “Approximate algorithms for the minimization of polynomials in Boolean variables”, Upravliaemie systemy, 1985, 26,  3–19  mathnet  mathscinet
1984
17. A. A. Ageev, “Minimization of quadratic polynomials of Boolean variables”, Upravliaemie systemy, 1984, 25,  3–16  mathnet  mathscinet  zmath
1983
18. A. A. Ageev, “Complexity of problems of minimization of polynomials in Boolean variables”, Upravliaemie systemy, 1983, 23,  3–11  mathnet  mathscinet  zmath
1981
19. A. A. Ageev, “Minimization of some polynomials from Boolean variables”, Upravliaemie systemy, 1981, 21,  3–5  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021